# SDR SWAA2020121636629

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 11,974 hours, 5,425 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100116
- Part serial: WN7855
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTALS LEADING EDGE DENT AT STA 151 L=1.7; W=1.6; D=.090.  DENT HAS CREASE AT RIB.  REMOVED & REPLACED RT HORIZ LEADING EDGE, PER MM 27-41-21.  POS RT P/N OFF 186A1001-16 S/N OFF WN7855 P/N ON 186A1001-24 SN ON 8513-RT AMT 12265 INSP 10886.
